MAUDE Adverse Event Report: Medtronic Mexico S. de R.L. de CV NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,

Medtronic Mexico S. de R.L. de CV NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,
Model Number NCEUP2512X
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a procedure involving one nc euphora balloon catheter deflation difficulties were encountered.The device would not deflate at the lesion site.The lesion being treated was a severely calcified, moderately tortuous lesion with 99% stenosis in the mid circumflex (cx) artery.The device was inspected prior to use with no issues noted.Negative prep was performed with no issues noted.The lesion was pre-dilated.The device did not pass through a previously-deployed stent.Resistance was not encountered when advancing the device and excessive force was not used during delivery.During pre-dilation of the severe mid cx lesion with severe calcification, the balloon would not deflate.After several attempts of deflation with a suction syringe, the balloon was removed through the guide and sheath.Rewiring was done and the pci was completed.No further patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NC EUPHORA RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,
Manufacturer (Section D)
Medtronic Mexico S. de R.L. de CV
av. paseo cucapah 10510 el lag
tijuana baja california,mx 22570
MX  22570
Manufacturer (Section G)
Medtronic Mexico S. de R.L. de CV
av. paseo cucapah 10510 el lag
tijuana baja california,mx 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50896651
Report Number9617601-2026-05787
Device Sequence Number21510770
Product Code LOX
UDI-Device Identifier00643169395930
UDI-Public(01)00643169395930(17)280712(10)234220215
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K141090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNCEUP2512X
Device Catalogue NumberNCEUP2512X
Device Lot Number234220215
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2026
Initial Report FDA Received Date09/25/2026
Date Device Manufactured07/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR
Patient SexFemale
Patient Weight131 LB